RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2012, Volume 12, Issue 2, Pages 61–82 (Mi vngu120)  

On some class of functionals on transitions of Markov chain

V. S. Lugavov

Kurgan State University, Kurgan, Russia

Abstract: The distributions of functionals on transitions of Markov chain are obtained.

Keywords: finite homogeneous Markov chain, functionals for Markov chains.

Full text: PDF file (323 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2014, 198:5, 580–601

UDC: 519.217.2+519.214.6
Received: 13.11.2011

Citation: V. S. Lugavov, “On some class of functionals on transitions of Markov chain”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 12:2 (2012), 61–82; J. Math. Sci., 198:5 (2014), 580–601

Citation in format AMSBIB
\Bibitem{Lug12}
\by V.~S.~Lugavov
\paper On some class of functionals on transitions of Markov chain
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2012
\vol 12
\issue 2
\pages 61--82
\mathnet{http://mi.mathnet.ru/vngu120}
\transl
\jour J. Math. Sci.
\yr 2014
\vol 198
\issue 5
\pages 580--601
\crossref{https://doi.org/10.1007/s10958-014-1810-6}


Linking options:
  • http://mi.mathnet.ru/eng/vngu120
  • http://mi.mathnet.ru/eng/vngu/v12/i2/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:162
    Full text:42
    References:32
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020